# SDR IPXA2023050393108

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 36,970 hours, 25,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: NA
- Part serial: NA
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NADEMO ESCAPE HARNESS CONTAMINATED W/ LAV FLUID.INSTALLED NEW HARNESS IAW EO B757-2560-12312-E.
